# SDR DALA2018060803885

- Difficulty date: June 6, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 68,671 hours, 49,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED EMERGENCY LIGHT BATTERY PACK AT BS 1338.  THE BATTERY PACK WAS REPLACED IAW AMM 33-53-00.   OPS TESTED GOOD IAW AMM 33-53-00.
